La dépendance aux jeux vidéo sur internet: une revue systématique des recherches empiriques disponibles dans la littérature

KUSS, D.J. and GRIFFITHS, M.D., 2012. La dépendance aux jeux vidéo sur internet: une revue systématique des recherches empiriques disponibles dans la littérature. Fantasmes et realities du virtuel [special issue], 79 (1), pp. 17-49. ISSN 0751-7696

Full text not available from this repository.
Item Type: Journal article
Publication Title: Fantasmes et realities du virtuel [special issue]
Creators: Kuss, D.J. and Griffiths, M.D.
Publisher: Cairn.Info
Place of Publication: Paris
Date: 2012
Volume: 79
Number: 1
ISSN: 0751-7696
Identifiers:
NumberType
10.3917/ado.079.0017DOI
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:52
Last Modified: 09 Jun 2017 13:13
URI: http://irep.ntu.ac.uk/id/eprint/4081

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year